MathSciNet Relay Station
MathSciNet bibliographic data
MR534117 (81g:30011) 30C15
Alam, Mahfooz Zeros of Stieltjes and Van Vleck polynomials. Trans. Amer. Math. Soc. 252 (1979), 197–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement